MAUDE Adverse Event Report: THOMMEN MEDICAL AG CONTACT IMPL., PF 4.5, E 3.5, L 12.5; DENTAL IMPLANT

THOMMEN MEDICAL AG CONTACT IMPL., PF 4.5, E 3.5, L 12.5; DENTAL IMPLANT
Model Number 4.13.231
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 02/08/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Loss of osseointegration, implant achieved osseointegration, primary stability was achieved, implant was completely covered with bone, no thread tap used, psychological disorder, smoker, periodontal disease, bone resorption, severe peri-implantitis, infection, pain, swelling, fistula, abscess, bleeding, inflammation.

Brand Name
CONTACT IMPL., PF 4.5, E 3.5, L 12.5
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen 2540
CH  2540
MDR Report Key11435065
Report Number3003184527-2021-00410
Device Sequence Number4417154
Product Code DZE
UDI-Device Identifier07640156471649
UDI-Public07640156471649
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K072649
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/30/2012
Device Model Number4.13.231
Device Lot Number5107
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2021
Initial Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;